# SDR MASA2017061412380

- Difficulty date: June 14, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N244LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15233
- Aircraft time: 14,737 hours, 11,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

50 PERCENT OF CABIN EMERGENCY LIGHTS FOUND INOPERATIVE.  R & R THE FA PANEL EMERGENCY LIGHT SWITCH.
